MathSciNet Relay Station
MathSciNet bibliographic data
MR3003945 62J02 (41A30 68T05)
Wu, Qiang Regularization networks with indefinite kernels. J. Approx. Theory 166 (2013), 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement